Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Random linear functionals


Author: R. M. Dudley
Journal: Trans. Amer. Math. Soc. 136 (1969), 1-24
MSC: Primary 60.40
MathSciNet review: 0264726
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Salah Ahmad, Éléments aléatoires dans les espaces vectoriels topologiques, Ann. Inst. H. Poincaré Sect. B (N.S.) 2 (1965/1966), 95–135 (French). MR 0196773
  • [2] S. Banach, Théorie des opérations linéaires, PWN, Warsaw, 1932; reprint, Chelsea, New York, 1955.
  • [3] N. Bourbaki, Espaces vectoriels topologiques, Hermann, Paris, 1955, Chapters III-V.
  • [4] Pierre Cartier, Processus aléatoires généralisés, Séminaire Bourbaki, 16e année: 1963/64, Fasc. 3, Exposé 272, Secrétariat mathématique, Paris, 1964, pp. 10 (French). MR 0175170
  • [5] R. M. Dudley, On sequential convergence, Trans. Amer. Math. Soc. 112 (1964), 483–507. MR 0175081, 10.1090/S0002-9947-1964-0175081-6
  • [6] R. M. Dudley, Singular translates of measures on linear spaces, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 3 (1964), 128–137 (1964). MR 0169277
  • [7] R. M. Dudley, Singularity of measures on linear spaces, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 6 (1966), 129–132. MR 0210860
  • [8] R. M. Dudley, The sizes of compact subsets of Hilbert space and continuity of Gaussian processes, J. Functional Analysis 1 (1967), 290–330. MR 0220340
  • [9] James Dugundji, Topology, Allyn and Bacon, Inc., Boston, Mass., 1966. MR 0193606
  • [10] N. Dunford and J. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [11] J. Feldman, Extending complex quasi-measures, Teor. Verojatnost. i Primenen 10 (1965), 375–379 (English, with Russian summary). MR 0222237
  • [12] I. M. Gel′fand and N. Ya. Vilenkin, Generalized functions. Vol. 4, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1964 [1977]. Applications of harmonic analysis; Translated from the Russian by Amiel Feinstein. MR 0435834
  • [13] R. K. Getoor, On characteristic functions of Banach space valued random variables, Pacific J. Math. 7 (1957), 885–896. MR 0088817
  • [14] Leonard Gross, Harmonic analysis on Hilbert space, Mem. Amer. Math. Soc. No. 46 (1963), ii+62. MR 0161095
  • [15] Alexandre Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955), 140 (French). MR 0075539
  • [16] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. MR 0033869
  • [17] Edwin Hewitt and Kenneth A. Ross, Abstract harmonic analysis. Vol. I: Structure of topological groups. Integration theory, group representations, Die Grundlehren der mathematischen Wissenschaften, Bd. 115, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963. MR 0156915
  • [18] A. N. Kolmogorov, A note to the papers of R. A. Minlos and V. Sazonov, Teor. Verojatnost. i Primenen. 4 (1959), 237-239 = Theor. Probability Appl. 4 (1959), 221-223.
  • [19] Michel Loève, Probability theory, 2nd ed. The University Series in Higher Mathematics. D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-New York-London, 1960. MR 0123342
  • [20] R. A. Minlos, Generalized random processes and their extension in measure, Trudy Moskov. Mat. Obšč. 8 (1959), 497–518 (Russian). MR 0108851
  • [21] Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron. MR 0071727
  • [22] V. Sazonov, On characteristic functionals, Teor. Veroyatnost. i Primenen. 3 (1958), 201–205 (Russian, with English summary). MR 0098423
  • [23] I. E. Segal, Abstract probability spaces and a theorem of Kolmogoroff, Amer. J. Math. 76 (1954), 721–732. MR 0063602
  • [24] V. N. Sudakov and A. M. Veršik, Topological questions in the theory of measures in linear spaces, Uspehi Mat. Nauk 17 (1962), no. 4 (106), 217-219. (Russian)
  • [25] V. S. Varadarajan, Measures on topological spaces, Mat. Sb. (N.S.) 55 (97) (1961), 35–100 (Russian). MR 0148838
  • [26] Salomon Bochner, Harmonic analysis and the theory of probability, University of California Press, Berkeley and Los Angeles, 1955. MR 0072370

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0264726-2
Article copyright: © Copyright 1969 American Mathematical Society